# SDR USAA061264

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C26603100A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER INBOARD SURFACE DISBOND.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 3 X 5 INCHES.
